# SDR AMCR20171115001

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: General aviation
- Aircraft: N255DV
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20644
- Aircraft time: 330 hours, 232 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 41120105
- Part serial: ECE1114
- Condition: Intermittent
- Location: Nlg Steering
- Part time: 330 hours, 232 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING AND SUBSEQUENT TAXI, CREW EXPERIENCED THREE NOSE WHEEL STEERING FAILURES WITH CAS MESSAGE ON THE EICAS.  CREW FOUND THAT THE NOSE WHEEL STEERING HANDWHEEL WAS INTERMITTENT.
